# SDR AT0600029

- Difficulty date: August 20, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N168AT
- Make and model: Boeing 737*
- Aircraft serial: 32653
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR HANDLE PLACED INTO OFF POSITION DURING CLIMB CHECK, RESULTED IN THE NOSE WHEEL DROPPING INTO EXTENDED POSITION (MAINS OK) PLACED HANDLE UP RETRACTION NORMAL LT GEAR HANDLE IN UP POSITION TO MCO.  PERFORMED FIM 32-30 TASK 807-809.  NO DEFECTS NOTED. CYCLED NLG 3 TIMES, NO ABNORMALITIES NOTED.
